# SDR USAA990699

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 756-996
- Part time: 64,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2, C-1 CHECK, FOUND 1 INCH BY .75 INCH BY 25 INCH, AREA CORRODED AT FLOOR SUPPORT LONG 28L STATION 756 TO 996.  CORROSION LEVEL 1, CORROSION TASK NR C57-53300.  REMOVED CORROSION, TREATED, PRIMED AND SPLICED IN NEW SECTION OF RAIL.  (M)
